# SDR R61A201801150053

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 26,696 hours, 19,627 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT GO UP. EICAS MESSAGE LG WOW SYS FAIL DISPLAYED. RAN QRH,  AND MESSAGE DISAPPEARED. FOUND NLG WOW SENSORS OUT OF ADJUSTMENT. ADJUSTED IAW AMM 32-62-01. FOUND MLG WOW SENSORS 1, 2, AND 3 OUT OF ADJUSTMENT. ADJUSTED IAW AMM 32-62-03.
